WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 30MM; PLATE,FIXATION,BONE
Back to Search Results |
| Model Number |
202.230 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient ref.# (b)(6).Additional product code: ktt.(b)(4). the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, during plating of a pilon fracture, the surgeon used 3.5 mm locking compression plate (lcp) anterolateral distal tibia plate 9 holes right.The plate accepts 3.5 mm locking and cortical screws proximally and 2.7 mm locking distally.There were no issues with any of the 3.5 mm screws proximally, but none of the 2.7 mm locking screws he drilled and inserted distally actually locked into the plate, they just spun.The surgeon drilled and attempted to insert four (4) or five (5) 2.7 mm locking screws distally, all of which failed, before resorting to using 2.7 mm cortical screws instead.Four (4) of the 2.7 mm locking screw did not lock in the distal holes of the plate.The 3.5 mm locking screws did lock in the proximal part of the plate.He used the appropriate locking drill guide, drill, and screws.There was no surgical delay.Procedure was successfully completed.Patient outcome was good.Concomitant device reported: unknown locking drill guide (part # unknown, lot # unknown, quantity # 1), unknown 2.0 drill bit (part # unknown, lot # unknown, quantity # 1).This report is for 2 of 5 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative